Journal of Homotopy and Related Structures
The Journal of Homotopy and Related Structures (JHRS) is an international journal dealing with homotopy and related structures in the mathematical and physical sciences. The topics covered include homotopy in the broad sense
and such related areas as homological and homotopical algebra, K-theory, topology of manifolds, geometric and categorical structures, homology theories, topological groups and algebras, stable homotopy theory, group actions, algebraic varieties, category theory, cobordism theory, controlled topology, noncommutative geometry, motivic cohomology, differential topology and algebraic geometry.
JHRS is published in association with the Tbilisi Centre for Mathematical Sciences.
Michel Zisman (December 2015)
Alexandre Martin (December 2015)
Stanislaw Betley (December 2015)
- Impact Factor 0.571
- Available 2012 - 2015
- Volumes 4
- Issues 10
- Articles 118
- Open Access 2 Articles
Find a Volume or Issue
To view the rest of this content please follow the download PDF link above.